MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-A0
Health Effect - Clinical Codes Purulent Discharge (1812); Erythema (1840); Pain (1994); Swelling/ Edema (4577)
Date of Event 10/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting a device after the expiration date and not prepping the skin with an antiseptic solution have been ruled out as potential causes.However, the questionnaire shows the site was not irrigated before closure and it is unknown if multiple attempts or inappropriate tools were used.The patient was very active after the trial and went to the beach.The patient also stated they did not interfere with the would and it is unclear if they moved the tegaderm; however, the dressing was not in the original location where it was placed.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the pain and tenderness is due to non-compliance to the ifu by interfering with the prescribed post-op wound care (user error - patient).
 
Event or Problem Description
The patient reported pain and tenderness at the incision site.It appeared part of the tegaderm had pealed up, leaving the tail end of the lead exposed.The physician noted the incision site was red, swollen and had pus as well.Because it looked like the beginning of an infection, antibiotics were prescribed and an explant was performed on (b)(6) 2021.No further issues have been reported.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key12856110
Report Number3010676138-2021-00233
Device Sequence Number4351115
Product Code GZF
UDI-Device Identifier00818225020792
UDI-Public010081822502079217230701
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2023
Device Model NumberFR8A-TRL-A0
Device Lot NumberSWO210713
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown